| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF ALGEBRA

Online Edition, Vol. 4, 2010, no. 25-28


L. Bedratyuk
      The Poincare series for the algebra of covariants of a binary form
      International Journal of Algebra, Vol. 4, 2010, no. 25-28, 1201-1207.

A. A. Heliel, S. M. Alharbia
      The influence of certain permutable subgroups on the structure of finite groups
      International Journal of Algebra, Vol. 4, 2010, no. 25-28, 1209-1218.

P. A. Hummadi, A. K. Muhammad
      Smarandache triple tripotents in Z_n and in group ring Z_2G
      International Journal of Algebra, Vol. 4, 2010, no. 25-28, 1219-1229.

K. Singh, S. K. Arora
      The primitive idempotents in FC_{2^n}-I
      International Journal of Algebra, Vol. 4, 2010, no. 25-28, 1231-1241.

K. Singh, S. K. Arora
      The primitive idempotents in FC_{2^n}-II
      International Journal of Algebra, Vol. 4, 2010, no. 25-28, 1243-1254.

M. K. Patel, B. M. Pandeya, A. J. Gupta, V. Kumar
      Quasi principally injective modules
      International Journal of Algebra, Vol. 4, 2010, no. 25-28, 1255-1259.

R. A. R. Monzo
      On the structure of Abel Grassmann unions of groups
      International Journal of Algebra, Vol. 4, 2010, no. 25-28, 1261-1275.

S. H. Dhanani, Y. S. Pawar
      (\in,\in \vee q)- fuzzy ideals of lattice
      International Journal of Algebra, Vol. 4, 2010, no. 25-28, 1277-1288.

F. A. A. Almahdi, C. Bakkari
      On \propto-rigid-like properties
      International Journal of Algebra, Vol. 4, 2010, no. 25-28, 1289-1293.

C. Bakkari
      On v-hereditary rings
      International Journal of Algebra, Vol. 4, 2010, no. 25-28, 1295-1298.

R. Ebrahimi Atani
      Prime subsemimodules of semimodules
      International Journal of Algebra, Vol. 4, 2010, no. 25-28, 1299-1306.

M. S. Khan
      Some polynomial identities that imply commutativity of rings
      International Journal of Algebra, Vol. 4, 2010, no. 25-28, 1307-1316.

M. S. Khan, M. A. Khan
      Derivation in prime rings and Banach algebra
      International Journal of Algebra, Vol. 4, 2010, no. 25-28, 1317-1328.

D. K. Basnet
      (\alpha,\beta)-cut of intuitionistic fuzzy ideals
      International Journal of Algebra, Vol. 4, 2010, no. 25-28, 1329-1334.

Xuemei Zhang, Changwen Li
      On p-nilpotency of finite groups with some subgroups weakly s-permutably embedded
      International Journal of Algebra, Vol. 4, 2010, no. 25-28, 1335-1340.

M. A. Al-Kadhi, F. Ali
      (2,3,t)-Generations for the Conway group Co_3
      International Journal of Algebra, Vol. 4, 2010, no. 25-28, 1341-1353.

S. H. Jafari
      Automorphism group of groups Q_n, D_n and L_{p,q}
      International Journal of Algebra, Vol. 4, 2010, no. 25-28, 1355-1359.

Sh. Payrovi
      Tensor product of complexes
      International Journal of Algebra, Vol. 4, 2010, no. 25-28, 1361-1368.

Guosong Chen, Zhencai Shen, Jinshan Zhang
      Finite groups with SS-quasinormal subgroups
      International Journal of Algebra, Vol. 4, 2010, no. 25-28, 1369-1374.

O. Yayenie
      A note on the power subgroups of the modular group
      International Journal of Algebra, Vol. 4, 2010, no. 25-28, 1375-1382.

K. Ayadi, M. Hbaib, F. Mahjoub
      Family of formal power series with unbounded partial quotients
      International Journal of Algebra, Vol. 4, 2010, no. 25-28, 1383-1392.

S. Mostafa Taheri, M. Parvizian
      Properties of the varietal nilpotent groups
      International Journal of Algebra, Vol. 4, 2010, no. 25-28, 1393-1397.

N. Sirasuntorn, Y. Kemprasit
      Left regular and right regular elements of semigroups of 1-1 transformations and 1-1 linear transformations
      International Journal of Algebra, Vol. 4, 2010, no. 25-28, 1399-1406.

R. Jongchotinon, S. Chaopraknoi, Y. Kemprasit
      Isomorphism theorems for variants of semigroups of linear transformations
      International Journal of Algebra, Vol. 4, 2010, no. 25-28, 1407-1412.

R. Abu-Dawwas, M. Refai
      Further results on graded prime submodules
      International Journal of Algebra, Vol. 4, 2010, no. 25-28, 1413-1419.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |